# SDR USAA980664

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Part number: 1154834
- Condition: Corroded
- Location: Bs 3845
- Part time: 15,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION AT SCREW HOLES TOP SURFACE FS NR 3845 AT 1127R T-CAP.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR 115-4834 PER SRM 53-12-10, 51-22-01, 51-40-02.  (M)
